# SDR SWIA200514835

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 21,638 hours, 31,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD BULB INOPERATIVE ON EMERGENCY TRACK LIGHTING.  REPAIRED BROKEN WIRE AS REQUIRED.  OPERATIONAL CHECK GOOD.
